Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Quantum Euler-Poisson systems: global existence and exponential decay

Authors: Ansgar Jüngel and Hailiang Li
Journal: Quart. Appl. Math. 62 (2004), 569-600
MSC: Primary 82C10; Secondary 35A07, 35B25, 35Q40, 76Y05, 82D37
DOI: https://doi.org/10.1090/qam/2086047
MathSciNet review: MR2086047
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A one-dimensional transient quantum Euler-Poisson system for the electron density, the current density, and the electrostatic potential in bounded intervals is considered. The equations include the Bohm potential accounting for quantum mechanical effects and are of dispersive type. They are used, for instance, for the modelling of quantum semiconductor devices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82C10, 35A07, 35B25, 35Q40, 76Y05, 82D37

Retrieve articles in all journals with MSC: 82C10, 35A07, 35B25, 35Q40, 76Y05, 82D37

Additional Information

DOI: https://doi.org/10.1090/qam/2086047
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society